# SDR R61A20110163

- Difficulty date: June 29, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000019
- Aircraft time: 18,077 hours, 12,690 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING A FAINT SMOKE SMELL DURING CRUISE NEAR ROW 12 AND CONTINUING AFT.  NO EMERGENCY WAS DECLARED AND AIRCRAFT LANDED SAFELY AT DEN.  MAINTENANCE PERFORMED OPS CHECK OF AIR CONDITIONING SYSTEM PER EMB AMM AND COULDN'T DUPLICATE ANY SMOKE SMELLS.
